bannednutritionnapsgear

Ostarine / Arimidex dosage?

slothboy

New member
Member
Hello,

So I started my first ever Ostarine cycle about a week and a half ago (4/5/18), and I noticed that my right nipple was getting a little puffy/sensitive and my libido was tanking after about a week. I was dosing correctly at 0.25mg ED in the morning, but the symptoms came quickly.

Because I am a complete idiot and new to this, I didn't have an AI or SERM on hand, so I stopped the cycle last Thursday (4/12/18). My symptoms have drastically reduced, and I have Nolva and Arimidex on its way in the mail.

My question is: since I believe I am gyno sensitive, what would be a good strategy for continuing this cycle. My current plan is this:

25 mg osta for ~4.5 weeks
20 mg nolva every day during PCT

My osta came from IRC.bio, and I have heard they are very reputable, so I do not think the osta is fake or low quality.

Any help/suggestions/stories?
 
Last edited:

slothboy

New member
Member
Stats are:

Age: 25
Height: 5'11
Weight: 175
Body fat %: ~10-12%
Years of training: 8+
Complete cycle history (compounds, doses, lengths of time, when they were run): N/A
PCT for each cycle: N/A
Goals: Continue my cut to 8% BF while gaining lean muscle (body recomp)
Supplements (if any): Whey protein & creatine
General idea of nutrition (any food allergies???): N/A
Any other relevant info (injuries, surgeries you've had, etc.): N/A
 

DylanGemelli

Founding Member
Super Moderator
no actually they are FAR from reputable and you SHOULD NOT have gyno symptoms at all! ostarine does NOT convert to estrogen and this is a problem im seeing more and more and more with them! this is NOT right at all! STOP using it!
 

slothboy

New member
Member
Thanks for getting back to me Dylan. I will not continue the cycle then.

My Nolva is coming in 2-3 days, and I do not THINK my problems have gotten worse ever since my final dose last Thursday... but I can't be certain.

What would you recommend I do once the Nolva comes in? Run a full 20/20/20/10/10?

I just don't want the side effects to get any worse, and I would like to hear your opinion on what to do. Thanks!
 

DylanGemelli

Founding Member
Super Moderator
get bloodwork brother so i can see how bad the issue is... the nolva will be fine but i would start it at 40 mg the first 2-3 weeks... get bloodwork asap
 

slothboy

New member
Member
Will do. Two last questions:

1) Which blood tests specifically would you recommend (Total test, free test, etc.)

2) Does the Nolva have a chance of crashing my E levels? I know SERMs carry less of that risks than AIs, but is it a possibility if I am taking higher dosages like 40mg?

Again, thanks a ton. I should have consulted you/this forum first before sourcing my SARMS for a cycle.
 

DylanGemelli

Founding Member
Super Moderator
nolva will not crash your estrogen levels, no

Complete Blood Count (CBC) w/ Differential: Hematocrit; hemoglobin; mean corpuscular volume (MCV); mean corpuscular hemoglobin (MCH); mean corpuscular hemoglobin concentration (MCHC); red cell distribution width (RDW); percentage and absolute differential counts; platelet count; red cell count; white blood cell count; immature granulocytes
Comprehensive Metabolic Profile ( includes eGFR ): A:G ratio; albumin, serum; alkaline phosphatase, serum; ALT (SGPT); AST (SGOT); bilirubin, total; BUN; BUN:creatinine ratio; calcium, serum; carbon dioxide, total; chloride, serum; creatinine, serum; globulin, total; glucose, serum; potassium, serum; protein, total, serum; sodium, serum; eGFR
Estradiol
Follicle-Stimulating Hormone (FSH)
Luteinizing Hormone (LH)
Testosterone, Total - Women, Children, and Hypogonadal Males, LC/MS-MS
 

slothboy

New member
Member
nolva will not crash your estrogen levels, no

Complete Blood Count (CBC) w/ Differential: Hematocrit; hemoglobin; mean corpuscular volume (MCV); mean corpuscular hemoglobin (MCH); mean corpuscular hemoglobin concentration (MCHC); red cell distribution width (RDW); percentage and absolute differential counts; platelet count; red cell count; white blood cell count; immature granulocytes
Comprehensive Metabolic Profile ( includes eGFR ): A:G ratio; albumin, serum; alkaline phosphatase, serum; ALT (SGPT); AST (SGOT); bilirubin, total; BUN; BUN:creatinine ratio; calcium, serum; carbon dioxide, total; chloride, serum; creatinine, serum; globulin, total; glucose, serum; potassium, serum; protein, total, serum; sodium, serum; eGFR
Estradiol
Follicle-Stimulating Hormone (FSH)
Luteinizing Hormone (LH)
Testosterone, Total - Women, Children, and Hypogonadal Males, LC/MS-MS


Total Test came back really low at 130 ng/dL, waiting on Estradiol (will have it tomorrow). I didn't take a baseline, so I might just be naturally low T?

The nurse practitioner recommended not to take anything else since I was not feeling other symptoms of low T (fatigue, ED, etc.). She also thinks the puffiness of the right nipple will go down.

She said I could take DIM if I am worried about Estrogen.

What do you think?
 

DylanGemelli

Founding Member
Super Moderator
impossible for me to tell you without baseline... i have no clue but yes, you can use DIM now, yes...
 

slothboy

New member
Member
Thanks for the reply.

For the Nolva, am I OK with just Nolva as long as I taper down (40/40/20/20/20)? Just don't want a rebound of any sort.
 

DylanGemelli

Founding Member
Super Moderator
nolva and gw501516... how could you have rebound? im lost here bro.. there is NOTHING estrogen related with them whatsoever
 

slothboy

New member
Member
That's what I thought too... just saw a lot of conflicting information on the internet. Sorry bro.

Thanks a ton by the way.
 

DylanGemelli

Founding Member
Super Moderator
no need to be sorry.. im sorry for you that you have to be confused by bull shit out there... happy to help bro
 

slothboy

New member
Member
Last update:

So my estradiol levels also came back extraordinarily low at 6.9 pg/mL (normal seems to be 20-55 pg/mL). My total testosterone was 130 ng/dL (normal seems to b2 270-1070 ng/dL).

Which means I am about 65% out of range for estradiol and about 52% out of range for testosterone. This leads me to believe that I am merely psyching myself out with the gyno symptoms. My T/E ratio is approximately 19.

Do you think I should continue with Nolva/DIM? Seems like with that low in estrogen, gyno would not be an issue.
 
Last edited:

DylanGemelli

Founding Member
Super Moderator
Bro your estrogen is crashed... clearly you dont want to be using anything to further lower it


Sent from my iPhone using Tapatalk Pro
 
Top